Regularity of growth of fourier coefficients of entire functions of improved regular growth

  • R. V. Khats’ Дрогобиц. держ. пед. ун-т, Iн-т фiзики, математики та iнформатики

Abstract

We establish a criterion for the improved regular growth of entire functions of positive order with zeros on a finite system of half-lines in terms of their Fourier coefficients.
Published
25.12.2011
How to Cite
Khats’R. V. “Regularity of Growth of Fourier Coefficients of Entire Functions of Improved Regular Growth”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 12, Dec. 2011, pp. 1717-21, http://umj.imath.kiev.ua/index.php/umj/article/view/2837.
Section
Short communications